Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6582
Title: Gruppi localmente finiti dotati di r-omomorfismi duali completi
Authors: Zacher, Giovanni
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giovanni Zacher, "Gruppi localmente finiti dotati di r-omomorfismi duali completi", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 95-104.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: 
Si determinano i gruppi localmente finiti che ammettono un r-omomorfismo
duale completo.

A characterization is given of the locally finite groups with a complete dual-lattice homomorphism.
Type: Article
URI: http://hdl.handle.net/10077/6582
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat
ZacherRendMat04.pdf811.07 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

621
checked on Dec 11, 2019

Download(s)

286
checked on Dec 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.